# SDR USAA2014042900006

- Difficulty date: April 25, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Sheared
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT LT OFF WING SLIDE DOOR FWD ALIGNMENT PIN SHEARED, EZ OUT BROKEN OFF.  INSTALLED TEMPORARY INSERT & REPLACED ALIGNMENT PIN.  MAINTENANCE REPLACED THE TEMPORARY INSERT WITH THE CORRECT INSERT.
